Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Table Errata


Journal: Math. Comp. 25 (1971), 943-945
Erratum: Math. Comp. 26 (1972), 814.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] MTAC, v. 2, 1947, p. 279, MTE 102.


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-71-99708-0
PII: S 0025-5718(71)99708-0
Article copyright: © Copyright 1971 American Mathematical Society